# SDR SWIA201437048

- Difficulty date: March 30, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 20,109 hours, 12,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK BS 379-483 CORRODED.  C-CHECK, R & R RT SEAT TRACK IAW AMM.
